# SDR SWIA200821275

- Difficulty date: December 18, 2008
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 30,338 hours, 43,530 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE POWER & CONDITION LEVER PULLEY QUADRANT SUPPORT FRAME IS CRACKED (C CHECK).  REPLACED PER SRM.
